# SDR 2007UALA03770

- Difficulty date: September 18, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 41,374 hours, 5,046 cycles
- Engine: Pwa PW4056
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND MEASURING 5 INCHES ROUND INBOARD OF LEFT WING LANDING LIGHT.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED FLUSH REPAIR.
